The authors thank the anonymous JRS reviewers and Boris Dev for their insightful and helpful comments during the review process. The usual disclaimer applies.
THE MAX-P-REGIONS PROBLEM*
Article first published online: 18 DEC 2011
© 2011, Wiley Periodicals, Inc.
Journal of Regional Science
Volume 52, Issue 3, pages 397–419, August 2012
How to Cite
Duque, J. C., Anselin, L. and Rey, S. J. (2012), THE MAX-P-REGIONS PROBLEM. Journal of Regional Science, 52: 397–419. doi: 10.1111/j.1467-9787.2011.00743.x
- Issue published online: 24 JUL 2012
- Article first published online: 18 DEC 2011
- Received: January 2009; revised: April 2011; accepted: August 2011.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!